Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.
Serotonin Syndrome "occurs when you take medications that cause high levels of the chemical serotonin to accumulate in your body. Serotonin syndrome can occur when you increase the dose of such a drug or add a new drug to your regimen. Clonus -involuntary muscle contraction and relaxation;HTN; Tachycardia; increased temp
The optimal window for stroke treatment is 3 to hours - Dr. Sanjay Gupta reports on how to act F.A.S.T. and prevent your risk of a stroke. Find out more about the leading cause of death in this country and how to protect your family.